Please use this identifier to cite or link to this item:
Title: Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system
Author: Elías García, Joan
Rossi, M. E.
Keywords: Isomorfismes (Matemàtica)
Anells (Àlgebra)
Isomorphisms (Mathematics)
Rings (Algebra)
Issue Date: 2012
Publisher: American Mathematical Society (AMS)
Abstract: Let $ K$ be an algebraically closed field of characteristc zero. In this paper we study the isomorphism classes of Artinian Gorenstein local $ K$-algebras with socle degree three by means of Macaulay's inverse system. We prove that their classification is equivalent to the projective classification of cubic hypersurfaces in $ \mathbb{P}_K ^{n }$. This is an unexpected result because it reduces the study of this class of local rings to the graded case. The result has applications in problems concerning the punctual Hilbert scheme $ \operatorname {Hilb}_d (\mathbb{P}_K^n) $ and in relation to the problem of the rationality of the Poincaré series of local rings.
Note: Reproducció del document publicat a:
It is part of: Transactions of the American Mathematical Society, 2012, vol. 364, num. 9, p. 4589-4604
Related resource:
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
617602.pdf257.67 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.